# SDR AALA202505269978

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10705
- Aircraft time: 13,213 hours, 3,551 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A BURNING ELECTRICAL SMELL IN THE FORWARD GALLEY.  NO VISIBLE INDICATIONS.  OCCURRED SHORTLY AFTER REACHING CRUISE ALTITUDE (FL290) AND STARTED TO DISSIPATE JUST BEFORE DESCENT.  TOTALLY CLEAR PASSING 15,000 FEET IN DESCENT. MAINTENANCE FOUND BOTH FORWARD GALLEY COFFEMAKERS SMOKING AND CAUSING THE ELECTRICAL SMELL. REPLACED BOTH COFFEMAKERS PER AMM 25-35-15. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. (LEFT COFFEMAKER AALA202505259978, RIGHT COFFEMAKER AALA202505252694)
